# SDR CA021203003

- Difficulty date: December 2, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,586 hours
- Engine: Pwa JT15D4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 9910554
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN)  FLAPS WILL NOT RETRACT COMPLETELY.  INVESTIGATION REVEALED A SNAPPED COUPLING ON THE RT FLAPACTUATOR SHAFT AT THE GEARBOX. FURTHER INVESTIGATION REVEALED THE RT FLAP MOTOR WAS INTERMITENT. SUSPECT THE FLAP MOTOR BRAKE WAS NOT RELEASING DURING FLAP OPERATION.
